MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER 40/F; LINER FLAT

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER 40/F; LINER FLAT
Model Number 01.32.4048HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 november 2020.Lot 2001309: (b)(4) items manufactured and released on (b)(4) 2020.Expiration date: 2025-04-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Other device involved in he event.Ball heads: mectacer 01.29.214 biolox delta ceramic ball head 12/14 ø 40 size l + 4 (k112115) batch review performed on 18 november 2020.Lot 2001878: (b)(4) items manufactured and released on (b)(4) 2020.Expiration date: 2025-06-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner 12 days after primary.The surgery was completed successfully.

Brand Name
LINER: MPACT FLAT PE HC LINER 40/F
Common Device Name
LINER FLAT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10984789
Report Number3005180920-2020-00890
Device Sequence Number16887841
Product Code LZO
UDI-Device Identifier07630030812262
UDI-Public07630030812262
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K122641
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/23/2025
Device Model Number01.32.4048HCT
Device Catalogue Number01.32.4048HCT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2020
Initial Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;